# SDR USAASB99129

- Difficulty date: May 24, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N226US
- Make and model: Boeing 737201
- Aircraft serial: 21815
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 900835A
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

GSO - MAINTENANCE FOUND THE AISLE SEAT EMERGENCY LIGHTS INOPERATIVE.  MAINTENANCE REMOVED AND REPLACED A WIRE SPLICE AND TWO BATTERY PACKS.  OPERATIONAL CHECK GOOD.  (M)
